# SDR MWEA080043

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N927ME
- Make and model: Boeing 717-200
- Aircraft serial: 55193
- Aircraft time: 6,922 hours, 3,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN COCKPIT DO NOT COME ON WHEN THE EMERGENCY SWITCH IS TURNED ON.  REMOVED AND REPLACED BATTERY PACK.
